# SDR HEEA20120811480

- Difficulty date: August 11, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N151AE
- Make and model: Snias AS350B3
- Aircraft serial: 3814
- Aircraft time: 4,065 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 0600181
- Condition: Failed
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM HOSPITAL, STRONG FUMES AND LIGHT SMOKE ENTERED CREW CABIN.  TURNED AIR CONDITIONER OFF, OPENED WINDOWS AND VENTS, DIVERTED, APPROXIMATELY 1 TO 2 MILES AWAY AND PERFORMED PRECAUTIONARY LANDING.  MX REPLACED THE AIR CONDITIONER COMPRESSOR DRIVE BELT.
